1.简单
In which situation can a pulse oximeter show a falsely normal reading?
- ACarbon monoxide poisoning
- BA regular pulse of 80/min
- CBreathing room air
- DA warm hand at rest
2.简单
On spirometry, what is the forced vital capacity (FVC)?
- AThe volume of one normal resting breath
- BThe volume of air that is left in the lungs after breathing out
- CThe total volume blown out forcefully after a full breath in
- DThe volume of air blown out in the first second of the test only
3.简单
Which sound is typical of a pleural friction rub?
- AA creaking, grating sound with each breath
- BFine bubbling sounds that clear with coughing
- CA harsh sound on breathing in from the throat
- DA high-pitched musical sound on expiration
4.中等
Why is a shock for cardioversion synchronised with the QRS complex?
- ATo allow the use of a lower battery charge
- BTo keep the pads from burning the skin
- CTo avoid delivering the shock during the T wave
- DTo make the shock less painful for the patient
5.中等
A patient's capillary refill time at the fingertip is 4 seconds. What does this suggest?
- AReduced peripheral perfusion
- BAn unusually strong cardiac output
- CNormal peripheral perfusion
- DA high haemoglobin level
6.中等
A patient takes both digoxin and furosemide. Why does the nurse watch the potassium level closely?
- ALow potassium increases the risk of digoxin toxicity
- BLow potassium makes digoxin stop working completely
- CHigh potassium is the main effect of furosemide
- DPotassium has no link with either medicine
7.困难
A 74-year-old man with a known abdominal aortic aneurysm suddenly has severe back and abdominal pain. His heart rate is 128/min and BP 82/50 mmHg. What is the priority?
- AGive oral analgesia and reassess the pain in an hour
- BArrange a routine outpatient ultrasound scan of the aneurysm
- CCall for emergency help and prepare for urgent vascular surgery
- DEncourage him to walk to ease the back pain
8.困难
一名胸痛患者的 II、III 和 aVF 导联 ST 段抬高。血压 86/54 mmHg,肺部清晰,颈静脉怒张。护士应对哪种处方药提出疑问?
- A嚼服阿司匹林 300 mg
- B静脉止吐药
- CSpO₂ 低于目标值时给氧
- D舌下含服硝酸甘油(glyceryl trinitrate)
答案
- 1. A · Carbon monoxide poisoning
- 2. C · The total volume blown out forcefully after a full breath in
- 3. A · A creaking, grating sound with each breath
- 4. C · To avoid delivering the shock during the T wave
- 5. A · Reduced peripheral perfusion
- 6. A · Low potassium increases the risk of digoxin toxicity
- 7. C · Call for emergency help and prepare for urgent vascular surgery
- 8. D · 舌下含服硝酸甘油(glyceryl trinitrate)
完整分步解答:请在 examproblems.com 上练习本主题。